MAUDE Adverse Event Report: COOPERSURGICAL, INC. ADVINCULA DELINEATOR UTERINE MANIPULATOR WITH 3.5 CM ULTEM KOH-EFFICIENT; UTERINE MANIPULATOR, SINGLE-USE

COOPERSURGICAL, INC. ADVINCULA DELINEATOR UTERINE MANIPULATOR WITH 3.5 CM ULTEM KOH-EFFICIENT; UTERINE MANIPULATOR, SINGLE-USE
Model Number AD750-KE35
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 11/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device location is unknown.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported via medwatch that the patient underwent an unknown procedure on (b)(6) 2025 at which time the occluder lacerated the vagina.The laceration required stitching.No additional information is available.Ad750-ke35 koh-eff (b)(4).
 
Additional Manufacturer Narrative
Updated: b4, g3, g6, h2, h3, h4, h6, h11.Distribution history: the complaint product was manufactured at csi on 05may25.Manufactur record review: dhr was reviewed and no non-conformity, related to the complaint condition, were noted.Historical complaint review: a review of the 2-year complaint history did show similar reported complaint conditions where laceration was involved with this product.However, in those complaints, the product was not returned for investigation.Product receipt: the complaint product has not been returned to coopersurgical.Visual evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.Root cause: no definitive root cause for this issue could be reliably determined at this time, as the product was not returned for evaluation.Dhr was reviewed and did not have any indication that would cause the complaint condition.Ifu indicates that 40-60cc of air is to be used during usage of the device, with up to an additional 60cc should loss of pneumoperitoneum occur.Occluder balloon is made of silicone and does not have sharp edges which may cause laceration.Coopersurgical will continue track and trending of the complaint condition.
 
Event or Problem Description
No additional information.

Brand Name
ADVINCULA DELINEATOR UTERINE MANIPULATOR WITH 3.5 CM ULTEM KOH-EFFICIENT
Common Device Name
UTERINE MANIPULATOR, SINGLE-USE
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key24215148
Report Number1216677-2026-00009
Device Sequence Number8085709
Product Code HEW
UDI-Device Identifier00888937012750
UDI-Public(01)00888937012750(10)550025162
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K143650
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAD750-KE35
Device Catalogue NumberAD750-KE35
Device Lot Number550025162
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexFemale